# SDR CA960222024

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 680F
- Engine: Lyc IGSO540B1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 102093502
- Condition: Faulty
- Location: L/H And R/H
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH SB 643 AT FOUR YEAR INTERVAL OR ONE TIME ENGINE, IT WAS DISCOVERED BOTH MAGNETOS WERE IN NEED OF REPLACEMENT. THERE WERE NO RECORDS SHOWING WHEN RIGHT MAGNETO WAS INSTALLED AND THE LEFT ONE WAS FOUND WITH MISSING BEARING BALLS, CASE SEAL WAS BROKEN, AND BREAKER POINTS WERE BURNT.  THIS CASE PRESENTS AN EXCELLENT EXAMPLE OF WHY IT IS IMPORTANT TO CARRY OUT SBS AND MANUFACTURER'S RECOMMENDATIONS. BOTH MAGNETO WERE REPLACED AND LOG BOOK ENTRIES MADE.
